What will happen now, I still have 2 weeks left on my Nordette pills and today I got a depo-provera injection? I am afraid of something bad happening. Please help me... And I picked up alot of weight with the pills and can't lose it no matter what, will this injection help me lose weight?
Just as with the pills, every woman's body experiences the birth control very differently. Some women on the Depo shot gain or lose a sufficient amount of weight. I have been on the Depo shot for 7 months now. I've also had a steady full blast period for 7 months... so sex sucks, just to be honest with you. But most women only spot for a few months, and generally all women after a year on the shots will stop bleeding completely (hopefully I do too!) The only tip I can give you, is that if you notice yourself eating more than usual during the day, just stop. You have to force yourself, I've done it a few times honestly. I haven't gained nor dropped any pounds, so just ensure to monitor yourself. I've never been on the pills so hormone-wise I don't know how much it affects you, on the shot, I have crazy mood swings that drives my fiance insane, and I cry a lot. Again, every woman is different. I hope I could help.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Jun 2011 • 1 answer
Posted 16 Jan 2015 • 2 answers
Posted 3 Feb 2015 • 1 answer
Posted 3 Aug 2015 • 2 answers
Posted 27 Jan 2016 • 0 answers